Does a booster vaccination bring different side effects?
Sore arms, fatigue and nausea: The majority of people given a third vaccination are reporting similar side effects to the second shot, according to new research in Israel.
According to an August survey by the health insurance company Clalit, 88 per cent felt similar or better in the week after the booster vaccination, while 10 per cent felt worse than after the second vaccination.
In total, 31 per cent of the respondents reported at least one vaccination reaction, most of them pain in the arm.
According to the health insurance company, more than 240,000 people have already been vaccinated for the third time - 4,500 of which participated in the survey.
Nine per cent of the respondents reported fatigue as a reaction to the third vaccination, about 6 per cent said they felt unwell. One per cent said they had sought medical help because of the vaccination reaction.
Israel has been giving booster vaccinations to 60-year-olds and older for about a week - the first country worldwide to do so. Isreali health ministry figures show that the effectiveness of the Biontech/Pfizer vaccination used in Israel has declined sharply since the beginning of June.
However, government experts also criticise that these figures on effectiveness have not been scientifically collected.
The number of new infections reported in Israel within one day has been over 3,000 for about a week. More than 58 percent of the approximately 9.4 million Israelis are fully vaccinated.
Israel's vaccination campaign was among the world's fastest and most successful, especially at the onset, progressing quickly and causing a sensation internationally.